# SDR O2GA2014031784501

- Difficulty date: March 12, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N845KA
- Make and model: Beech B300
- Aircraft serial: FL845
- Aircraft time: 276 hours, 208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 0340300
- Condition: Damaged
- Location: Bleed Air
- Part time: 276 hours, 208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  RT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED.  FOLLOWED AFM PROCEDURES & DIVERTED, LANDED UNEVENTFUL.  TROUBLESHOT DISCREPANCY TO A FAULTY RT ETHYLENE VINYL ACETATE BLEED AIR WARNING LINE.  BLEED AIR LINE WAS REPAIRED & A SUCCESSFUL LEAK CHECKED IAW MM.  ACFT WAS RETURNED TO SERVICE.
